# SDR CALA2025052905070

- Difficulty date: May 20, 2025
- Submitted: May 29, 2025
- Operation: Air carrier
- Aircraft: N12225
- Make and model: Boeing 737824
- Aircraft serial: 28934
- Aircraft time: 79,690 hours, 29,441 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114A920150
- Condition: Cracked
- Location: Zone 600 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING MOVEABLE L/E SLAT ASSY # 5 L/E LOWER SKIN FASTENERS LOOSE WITH ELONGATED HOLES AT ACTUATOR ATTACHED RIB.   TRIMMED OUT DAMAGED AREA AND ACCOMPLISHED REPAIR AT SLAT #5 LOWER SKIN REF. B737-800,  SRM 57-42-01-2R-8.
